CSpace

Browse/Search Results:  1-6 of 6 Help

Selected(0)Clear Items/Page:    Sort:
FINITE ENERGY WEAK SOLUTIONS OF 2D BOUSSINESQ EQUATIONS WITH DIFFUSIVE TEMPERATURE 期刊论文
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, 2020, 卷号: 40, 期号: 6, 页码: 3737-3765
Authors:  Luo, Tianwen;  Tao, Tao;  Zhang, Liqun
Favorite  |  View/Download:2/0  |  Submit date:2020/05/24
Finite energy weak solution  Boussinesq equation  prescribed kinetic energy  
A novel semi-discrete scheme preserving uniformly exponential stability for an Euler-Bernoulli beam 期刊论文
SYSTEMS & CONTROL LETTERS, 2019, 卷号: 134, 页码: 10
Authors:  Liu, Jiankang;  Guo, Bao-Zhu
Favorite  |  View/Download:3/0  |  Submit date:2020/05/24
Beam equation  Finite volume method  Finite difference method  Exponential stability  Uniform approximation  
A diffuse interface model and semi-implicit energy stable finite element method for two-phase magnetohydrodynamic flows 期刊论文
COMPUTER METHODS IN APPLIED MECHANICS AND ENGINEERING, 2019, 卷号: 356, 页码: 435-464
Authors:  Yang, Jinjin;  Mao, Shipeng;  He, Xiaoming;  Yang, Xiaofeng;  He, Yinnian
Favorite  |  View/Download:9/0  |  Submit date:2020/01/10
Two-phase MHD flows  Diffuse interface models  Finite element method  Energy stability  Semi-implicit scheme  
A fully divergence-free finite element method for magnetohydrodynamic equations 期刊论文
MATHEMATICAL MODELS & METHODS IN APPLIED SCIENCES, 2018, 卷号: 28, 期号: 4, 页码: 659-695
Authors:  Hiptmair, Ralf;  Li, Lingxiao;  Mao, Shipeng;  Zheng, Weiying
Favorite  |  View/Download:16/0  |  Submit date:2018/07/30
Magnetohydrodynamic equations  divergence-free finite element method  preconditioner  magnetic vector potential  driven cavity flow  
REGULARITY OF SOLUTIONS FOR SPATIALLY HOMOGENEOUS BOLTZMANN EQUATION WITHOUT ANGULAR CUTOFF 期刊论文
KINETIC AND RELATED MODELS, 2008, 卷号: 1, 期号: 3, 页码: 453-489
Authors:  Huo, Zhaohui;  Morimoto, Yoshinori;  Ukai, Seiji;  Yang, Tong
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Boltzmann equation  angular non-cutoff  regularity  pseudo-differential operators  commutator  
Asymptotic variational wave equations 期刊论文
ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS, 2007, 卷号: 183, 期号: 1, 页码: 163-185
Authors:  Bressan, Alberto;  Zhang, Ping;  Zheng, Yuxi
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30